Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 29, 2016, 2:56 PM EDT for 4 counties in West Virginia. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2016, 2:56 PM EDT (18:56 UTC)
- Expired
- Sep 29, 2016, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Raleigh County, WV
The radar
The Charleston,WV radar (KRLX), 35 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 2:57 PM EDT | HAIL 1 | 3 Nne Whitesville, WV | |
| Sep 29, 3:12 PM EDT | TSTM WND DMG | 1 Se Burnwell, WV | PER METRO911 TREES AND POWERLINES DOWN ACROSS PAINT CREEK RD |
| Sep 29, 3:20 PM EDT | HAIL 1.5 | Livingston, WV | MANY STONES AROUND NICKEL SIZE AND A FEW AS LARGE AS SILVER DOLLARS. |
| Sep 29, 3:37 PM EDT | HAIL 1 | Ward, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1734 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WUUS51 KRLX 291856
SVRRLX
WVC005-019-039-081-291930-
/O.NEW.KRLX.SV.W.0164.160929T1856Z-160929T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
256 PM EDT THU SEP 29 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RALEIGH COUNTY IN SOUTHEASTERN WEST VIRGINIA...
NORTHWESTERN FAYETTE COUNTY IN SOUTHEASTERN WEST VIRGINIA...
EAST CENTRAL BOONE COUNTY IN CENTRAL WEST VIRGINIA...
SOUTHEASTERN KANAWHA COUNTY IN CENTRAL WEST VIRGINIA...
* UNTIL 330 PM EDT
* AT 255 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURNWELL...OR 18 MILES WEST OF FAYETTEVILLE...MOVING NORTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...CEDAR GROVE...EAST BANK...GLASGOW...SMITHERS...
PRATT...POWELLTON...BURNWELL...WHITESVILLE...HANDLEY...SYLVESTER...
ESKDALE...POND GAP...SHARON...DOROTHY...LEEWOOD AND DAWES.
THIS INCLUDES WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 65 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3793 8141 3799 8157 3833 8149 3832 8133
3823 8119
TIME...MOT...LOC 1855Z 204DEG 19KT 3805 8145
HAIL...1.25IN
WIND...60MPH
$$
CHARNICK1 follow-up statement
074
WWUS51 KRLX 291910
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
310 PM EDT THU SEP 29 2016
WVC005-081-291919-
/O.CAN.KRLX.SV.W.0164.000000T0000Z-160929T1930Z/
RALEIGH WV-BOONE WV-
310 PM EDT THU SEP 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RALEIGH AND EAST
CENTRAL BOONE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3804 8146 3807 8149 3806 8150 3806 8152
3808 8154 3810 8153 3811 8152 3812 8153
3833 8149 3832 8133 3823 8119 3800 8136
TIME...MOT...LOC 1909Z 204DEG 19KT 3812 8141
$$
WVC019-039-291930-
/O.CON.KRLX.SV.W.0164.000000T0000Z-160929T1930Z/
FAYETTE WV-KANAWHA WV-
310 PM EDT THU SEP 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN FAYETTE AND SOUTHEASTERN KANAWHA COUNTIES...
AT 309 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNWELL...OR
17 MILES WEST OF FAYETTEVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...CEDAR GROVE...EAST BANK...GLASGOW...SMITHERS...PRATT...
POWELLTON...BURNWELL...HANDLEY...ESKDALE...POND GAP...SHARON...
LEEWOOD AND DAWES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3804 8146 3807 8149 3806 8150 3806 8152
3808 8154 3810 8153 3811 8152 3812 8153
3833 8149 3832 8133 3823 8119 3800 8136
TIME...MOT...LOC 1909Z 204DEG 19KT 3812 8141
HAIL...1.75IN
WIND...60MPH
$$
KISTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:45 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 29, 2:45 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Charleston WV 245 PM EDT THU SEP 29 2016 .SYNOPSIS... A large upper level low will bring unsettled wet weather through Friday. It pulls away in time to bring dry weather for much of the weekend. High pressure continues the dry weather early next week. && .NEAR TERM /THROUGH FRIDAY/... As of 235 PM Thursday... Deep upper low pressure has settled southward and now remains nearly stationary oscillating over Northern Kentucky. Low level moisture is fairly low across the region with dew points in the upper 50s and this should be a limiting factor for instability. However, visible imagery is showing some breaks in the cloud cover across parts of our Eastern forecast area and CAPE values in these areas could approach 1000 J/Kg. With very cold temperatures aloft, lapse rates near 7C/km and with strong 0-6km bulk shear near 60kts shear, there is potential for rotating updrafts that could support marginal to severe hail and even a weak tornado could be possible. SPC continues to keep the region in a marginal risk...with southern/eastern WV zones in a 2 percent for tornadoes. The next threat that we are concerned with this afternoon is for training of convection across Northeast West Virginia counties this afternoon and this evening. Convection is starting to line up across Northern Virginia and should be moving into Pocahontas and Webster Counties in the next 2 hours. Although flash flood guidance is relatively high, if training were to persist over the same area then flash flooding could become an issue. However, confidence is still too low at this time to issue a Flash Flood Watch, so for now I will just mention in the HWO. Weather will remain unsettled tomorrow with the upper level low still in our vicinity. Expect more showers to develop, mostly across the Northern Half of the Forecast Area. However, there will be much more cloud cover so not expecting the diabatic warming we saw today, so storms will not be strong. Showers will end from south to north as we head into Friday evening. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... As of 1222 PM Thursday... Large upper level low over the lower Ohio Valley will move to northern Indiana by Saturday afternoon and then to the eastern Great Lakes late. Showers will be most numerous across northeast portions of the area early Friday night. However, coverage should quickly decrease by early Saturday with much of the area getting into the dry slot. There could still be a few showers in the northern mountains as well as portions of northeast Ohio early Saturday night. However, expect Sunday should be dry across the area. Used a blend of guidance for lows and highs. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 1205 PM Thursday... Period will begin with pesky upper low moving away from the region. Upper level ridge will build in as an upper level trof approaches from the west. Models differ on the track of Tropical Storm Matthew. GFS has the system moving along the North Carolina coast while the ECMWF has it well to the south. Current thinking is to follow WPC timing which is close to that of the GFS. End result should be dry weather Sunday night through Tuesday before the flow around Matthew begins to push some moisture westward into the mountains. This increasing moisture could result in some afternoon/evening showers and storms in the northern mountains Wednesday and Thursday. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 240 PM Thursday... Upper level low continues to rotate over the region and kicking off widespread showers and thunderstorms with MVFR to IFR conditions. After sunset we will see a decrease in showers and storms...but low IFR stratus may linger through the night as well as lower visibilities with areas of fog as well. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: Low to Medium. ALTERNATE SCENARIOS: Coverage and timing of showers and storms this afternoon...and resultant MVFR/IFR restrictions may vary from forecast. Isold LIFR possible tonight tonight in low stratus. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M M M L L L H M M HTS CONSISTENCY H H H H H H H H M M M M BKW CONSISTENCY M H H H H M L L L L L H EKN CONSISTENCY H L L L L H H H H L H M PKB CONSISTENCY M M H M M M L L L L M M CKB CONSISTENCY H H H M H H H H H H H H AFTER 18Z FRIDAY... Areas of ifr possible in showers and thunderstorms through Saturday, and in dense fog Sunday and Monday mornings. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MPK NEAR TERM...MPK SHORT TERM...JSH/30 LONG TERM...JSH/30 AVIATION...MPK
Hazardous weather outlook, Sep 29, 3:25 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 325 AM EDT THU SEP 29 2016 OHZ066-067-075-076-083>087-VAZ004-WVZ005>011-013>020-024>040-046-047- 300730- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 322 AM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...PORTIONS OF SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. DAMAGING WINDS...AND SMALL HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-VAZ003-300730- GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON- 322 AM EDT THU SEP 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND PORTIONS OF SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Sep 29, 1:53 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
153 PM EDT THU SEP 29 2016
WVZ025-026-033-034-291815-
BOONE-LOGAN-MCDOWELL-WYOMING-
153 PM EDT THU SEP 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MCDOWELL...SOUTH
CENTRAL BOONE...SOUTHEASTERN LOGAN AND WESTERN WYOMING COUNTIES...
AT 152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HANOVER...OR
10 MILES NORTHWEST OF WELCH...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OCEANA...HANOVER...R.D. BAILEY LAKE...BALD KNOB...
AMHERSTDALE-ROBINETTE...MALLORY...DAVY...BAILEYSVILLE...CLEAR FORK...
CYCLONE...AMHERSTDALE-ROBINE...COAL MOUNTAIN AND KOPPERSTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3749 8183 3762 8182 3761 8181 3763 8180
3766 8180 3766 8181 3784 8179 3787 8162
3778 8150 3746 8166
TIME...MOT...LOC 1752Z 194DEG 35KT 3751 8174
CHARNICKSpecial weather statement, Sep 29, 2:06 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT THU SEP 29 2016
VAZ004-WVZ033-291830-
BUCHANAN-MCDOWELL-
206 PM EDT THU SEP 29 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUCHANAN AND SOUTH
CENTRAL MCDOWELL COUNTIES...
AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JEWELL
RIDGE... OR 8 MILES NORTH OF CEDAR BLUFF...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GARY...WAR...COALWOOD...CUCUMBER AND ELBERT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3742 8176 3742 8163 3735 8153 3720 8163
3720 8168 3721 8168 3724 8173 3724 8174
3723 8174 3722 8175 3720 8176 3720 8177
3719 8180
TIME...MOT...LOC 1806Z 202DEG 27KT 3720 8174
CHARNICKSpecial weather statement, Sep 29, 2:23 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
223 PM EDT THU SEP 29 2016
WVZ015-025-026-034-035-291915-
KANAWHA-BOONE-LOGAN-WYOMING-RALEIGH-
223 PM EDT THU SEP 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RALEIGH...
SOUTHEASTERN BOONE...SOUTHEASTERN LOGAN...NORTHWESTERN WYOMING AND
SOUTH CENTRAL KANAWHA COUNTIES...
AT 223 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER OCEANA...OR 11
MILES NORTHWEST OF PINEVILLE...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OCEANA...WHARTON...BALD KNOB...AMHERSTDALE-ROBINETTE...WHITESVILLE...
SYLVESTER...CYCLONE...STICKNEY...PRENTER...NAOMA...DOROTHY...
KOPPERSTON...LEEWOOD AND SETH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3770 8175 3811 8163 3810 8146 3802 8137
3799 8137 3765 8160
TIME...MOT...LOC 1823Z 200DEG 28KT 3773 8165
CHARNICKSpecial weather statement, Sep 29, 2:27 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
227 PM EDT THU SEP 29 2016
WVZ033-034-291915-
MCDOWELL-WYOMING-
227 PM EDT THU SEP 29 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCDOWELL AND
SOUTHEASTERN WYOMING COUNTIES...
AT 227 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAR...OR 7
MILES SOUTHWEST OF WELCH...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WELCH...PINEVILLE...GARY...WAR...DAVY...KEYSTONE...KIMBALL...
ELBERT...COALWOOD AND WOLF PEN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3727 8160 3732 8173 3763 8159 3761 8144
3752 8135
TIME...MOT...LOC 1827Z 209DEG 25KT 3733 8164
CHARNICKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 1:53 PM EDT | Special Weather Statement | RLX | Wyoming | 22 min |
| Sep 29, 2:06 PM EDT | Special Weather Statement | RLX | McDowell | 24 min |
| Sep 29, 2:23 PM EDT | Special Weather Statement | RLX | Boone | 52 min |
| Sep 29, 2:27 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 48 min |
| Sep 29, 2:34 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 26 min |
| Sep 29, 3:02 PM EDT | Special Weather Statement | RLX | Wyoming | 28 min |
| Sep 29, 3:07 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 23 min |
| Sep 29, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 46 min |
| Sep 29, 3:32 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 28 min |
| Sep 29, 4:05 PM EDT | Special Weather Statement | RLX | Mason | 55 min |
| Sep 29, 4:52 PM EDT | Special Weather Statement | RLX | Pocahontas | 23 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.